Login
An efficient algorithm for the computation of the Gini coffcient of the generalized beta distribution of the second kind
Résumé
   
Mots-clés
   
Citation Graf, M. (2009). An efficient algorithm for the computation of the Gini coffcient of the generalized beta distribution of the second kind. Paper presented at JSM Proceedings, Business and Economic Statistics Section, Seattle.
   
Type Actes de congrès (Anglais)
Nom de la conférence JSM Proceedings, Business and Economic Statistics Section (Seattle)
Date de la conférence 2009
Editeur commercial American Statistical Association
Pages 4835-4843